# SDR RAIA981213

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6158E
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7306 - STL - NOSE LANDING GEAR INTRANSIT LIGHT STAYS ON WITH GEAR UP.  MAINTENANCE REPLACED SEALS INSIDE OF NOSE GEAR RETRACT ACTUATOR.  (M)
